Hail, Polk
- When
- July 13, 2:10 PM CST
- Where
- Polk County, 0.97 mi E of Milltown
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.530, -92.500
Isolated severe storms developed in far eastern Minnesota, and west central Wisconsin during the afternoon of Monday, July 13th. One severe storm produced large hail and damaging winds near Milltown.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MPX wrote it up.
Isolated severe storms developed in far eastern Minnesota, and west central Wisconsin during the afternoon of Monday, July 13th. One severe storm produced large hail and damaging winds near Milltown. Other severe storms produced occasional large wind and wind damage as they moved southeast.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jul 13, 2:05 PM CST, 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 305 PM CDT MON JUL 13 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 305 PM CDT MON JUL 13 2015 AN UPPER LOW THAT WAS CENTERED ACROSS THE NORTHERN GREAT LAKES THIS AFTN HAD A PERSISTENT W-WNW FLOW ACROSS MPX CWA TODAY. SEVERAL CIRCULATIONS ARE NOTED IN THE SHEAR AXIS FROM ND TO CENTRAL MN/NORTHERN WI. COLD POOLS ALOFT ASSOCIATED WITH THESE CIRCULATIONS AND THE ADDED WIND SHEAR MAY ALLOW FOR ISOLD/SCT SVR STORMS TO ACROSS MAINLY WC WI MN THIS AFTN. EC MN/CENTRAL/WC WILL HAVE WIDELY SCATTERED STORMS BUT AS STRONG...WITH SW/SC MN LIKELY DRY DUE TO WEAKER INSTABILITY AND LACK OF SFC CONVERGENCE. THE UPPER LOW IS PROGGED TO ROTATE E/SE ACROSS THE GREAT LAKES OVERNIGHT...TAKING THE SHEAR ZONE /SHORTWAVE/ SOUTHWARD ACROSS MN. AT THE SFC...A COOL/DRY FRONT/TROUGH ACROSS NE MN...WILL MOVE SW INTO CENTRAL MN/WC WI BY LATE TONIGHT. AS THIS FRONT/TROUGH MOVES TO THE SW TUESDAY...A FEW STORMS WILL BE POSSIBLE ALONG IT...ESPECIALLY IN THE AFTN IN WC/SC MN. DRIER AIR FILTERING IN FROM THE NE WILL KEEP WC WI MAINLY DRY...WITH ONLY ISOLD ACTIVITY ACROSS CENTRAL AND EC MN. TEMPS WILL BE A FEW DEGREES COOLER IN WC WI...AND PARTS OF EC MN AS THIS FRONT/TROUGH MOVES THRU. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 305 PM CDT MON JUL 13 2015 THE LONG TERM PORTION OF THE FORECAST WILL FEATURE SUPPRESSION OF THE MID LEVEL RIDGE AS A TROUGH EJECTS EASTWARD FROM THE PACIFIC NORTHWEST...WITH OVERALL FLOW BECOMING MORE ZONAL OVERHEAD. THIS WILL SET THE STAGE FOR PERIODIC IMPULSES TO TRAVERSE THE REGION AND BRING OCCASIONAL SHOWER AND THUNDERSTORM CHANCES. TUESDAY NIGHT AND MOST OF WEDNESDAY LOOK TO BE DRY...BUT THEN A TROUGH AND WARM FRONT LIFT TOWARD THE AREA WEDNESDAY NIGHT AND THURSDAY. MEDIUM RANGE MODELS INDICATE THE PRECIPITATION COULD BE SPLIT IN TWO BATCHES...ONE PASSING TO THE NORTH AND ONE TO THE SOUTH...LEAVING OUR AREA MAINLY DRY...BUT CONSISTENCY AND CONTINUITY HAVE BEEN LOW. FRIDAY LOOKS TO BE THE NEXT DRY DAY IN BETWEEN SYSTEMS...BUT ANOTHER TROUGH FOLLOWS FOR FRIDAY NIGHT AND SATURDAY. HAVE INCLUDED CHANCE POPS FOR THIS TIMEFRAME AS WELL. TEMPERATURES WILL BE A BIT COOLER ON WEDNESDAY AND THURSDAY...WITH HIGHS IN THE UPPER 70S TO MID 80S RANGE. HEAT AND HUMIDITY RETURN FOR FRIDAY AND SATURDAY HOWEVER...AS HIGHS MODERATE INTO THE MID 80S TO LOWER 90S AND DEWPOINTS CREEP BACK UP INTO THE UPPER 60S TO LOWER 70S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1230 PM CDT MON JUL 13 2015 MAIN CONCERN IS TIMING OF TSRA THIS AFTN AS A DISTURBANCE RIDES SE ACROSS ND...AND INTO CENTRAL MN LATER THIS AFTN. INITIAL MVFR CIGS IN EC MN/WC MN SHOULD LIFT TO VFR BY 19-20Z. OTHERWISE...BASED ON SHORT TERM MODEL TRENDS...TSRA SHOULD BEGIN IN WC/CENTRAL MN ARND 20-21Z...AND SPREAD SE. THE ACTIVITY SHOULD BE ISOLD SO KEPT VCTS OR VCSH...AND NOT EXPECTING TEMPO/S BASED ON COVERAGE. SFC TROUGH WILL MOVE SW ACROSS NORTHERN MN AND INTO CENTRAL MN/EC MN AND WC WI BY TUESDAY MORNING. MVFR CIGS WILL BE POSSIBLE WITH THE PASSAGE OF THIS SFC TROUGH LATER TONIGHT. KMSP... TSRA/S ARE POSSIBLE THIS AFTN/EARLY EVENING...BUT TIMING AND COVERAGE IS THE MAIN CONCERN. KEPT VCSH/VCTS IN THE TAF AFT 21Z...BUT AGAIN...ONCE TSRA DEVELOP WE CAN GET A BETTER IDEA ON TIMING. MVFR CIGS ARE POSSIBLE AS A SFC TROUGH MOVES THRU TUESDAY MORNING. OTHERWISE...VFR WITH NW WINDS THIS AFTN...BECOMING N/NE TUESDAY. /OUTLOOK FOR KMSP/ WED...VFR. SLIGHT CHC OF SHRA/TSRA LATE. WINDS E-SE 5 TO 10 KTS. THU...VFR/MVFR. CHANCE OF -TSRA. WINDS SE 5 TO 10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JLT LONG TERM...LS AVIATION...JLT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1156 AM CDT MON JUL 13 2015 MNZ041>045-048>053-058>063-068>070-078-WIZ014>016-023>028-141700- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-POPE-STEARNS-BENTON- SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY- WASHINGTON-CARVER-SCOTT-DAKOTA-GOODHUE-POLK-BARRON-RUSK-ST. CROIX- PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 1156 AM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING NEAR AND TO THE NORTH OF THE I-94 CORRIDOR IN MINNESOTA AND WISCONSIN. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT A FEW STRONG STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND THEN AGAIN AT TIMES FROM THURSDAY THROUGH THE WEEKEND. AT THIS TIME...THE THREAT FOR SEVERE THUNDERSTORMS APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ047-054>057-064>067-073>077-082>085-091>093-141700- STEVENS-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE- RENVILLE-MCLEOD-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE- WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 1156 AM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND THEN AGAIN AT TIMES FROM THURSDAY THROUGH THE WEEKEND. AT THIS TIME...THE THREAT FOR SEVERE THUNDERSTORMS APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1100 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN ST JOSEPH 45.57N 94.32W
07/13/2015 M2.30 INCH STEARNS MN TRAINED SPOTTER
&&
AJZPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1150 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 5 SW EVANSVILLE 45.96N 95.75W
07/12/2015 M0.75 INCH DOUGLAS MN MESONET
NSSL SHAVE
0623 PM TSTM WND DMG BERTHA 46.27N 95.06W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0623 PM TSTM WND DMG HEWITT 46.32N 95.09W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0645 PM TSTM WND DMG 8 E HEWITT 46.32N 94.92W
07/12/2015 TODD MN EMERGENCY MNGR
BARN DESTROYED SOUTH OF ALDRICH MN
0648 PM TSTM WND DMG CLARISSA 46.13N 94.95W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0654 PM TSTM WND DMG BROWERVILLE 46.09N 94.87W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0709 PM TSTM WND GST 1 SSW BRANDON 45.95N 95.60W
07/12/2015 E80.00 MPH DOUGLAS MN LAW ENFORCEMENT
ESTIMATED
0709 PM TSTM WND DMG 6 W ALEXANDRIA 45.88N 95.49W
07/12/2015 DOUGLAS MN PUBLIC
PINE TREES UP ROOTED
0710 PM TSTM WND DMG BRANDON 45.97N 95.60W
07/12/2015 DOUGLAS MN TRAINED SPOTTER
LARGE TREES SPLIT OPEN ON NORTH SIDE OF TOWN. TIME
ESTIMATED.
0710 PM TSTM WND DMG 3 SE BRANDON 45.93N 95.55W
07/12/2015 DOUGLAS MN TRAINED SPOTTER
LARGE TREES SPLIT OPEN. OCCURRED SPORADICALLY FROM 3 TO 4
MILES SE OF TOWN ALONG COUNTY ROAD 82. TIME OF EVENT
ESTIMATED.
0714 PM TSTM WND DMG 3 WNW GARFIELD 45.96N 95.55W
07/12/2015 DOUGLAS MN PUBLIC
LARGE SHED UNDER CONTRUCTION PARTIALLY DESTROYED. DAMAGE
OCCURRED ON HALVERSON ROAD A FEW BLOCKS SOUTH OF COUNTY
ROAD 82. TIME ESTIMATED.
0715 PM TSTM WND DMG WNW BRANDON 45.97N 95.60W
07/12/2015 DOUGLAS MN TRAINED SPOTTER
2 FOOT DIAMETER TREE DOWN EVENT TIME 1900-1930 CDT
0715 PM TSTM WND DMG 1 S FORADA 45.78N 95.36W
07/12/2015 DOUGLAS MN PUBLIC
PONTOON BOAT THROWN INTO MAPLE LAKE AND FLIPPED OVER.
TIME ESTIMATED.
0723 PM TSTM WND DMG STAPLES 46.36N 94.80W
07/12/2015 TODD MN STORM CHASER
TWO 6 INCH TREES UPROOTED
0724 PM TSTM WND DMG 2 NE GARFIELD 45.96N 95.46W
07/12/2015 DOUGLAS MN LAW ENFORCEMENT
POWER LINES DOWN
0806 PM HAIL 5 SSW EVANSVILLE 45.94N 95.74W
07/12/2015 M0.88 INCH DOUGLAS MN MESONET
NSSL SHAVE
0820 PM TSTM WND GST BOWLUS 45.82N 94.41W
07/12/2015 M81.00 MPH MORRISON MN TRAINED SPOTTER
0830 PM TSTM WND DMG VILLARD 45.71N 95.27W
07/12/2015 POPE MN TRAINED SPOTTER
5 TO 6 UPROOTED TREES AND POWER OUTAGES
0833 PM HAIL 2 S VILLARD 45.68N 95.27W
07/12/2015 M0.50 INCH POPE MN TRAINED SPOTTER
0845 PM TSTM WND GST 3 NNW ST CLOUD 45.59N 94.20W
07/12/2015 E58.00 MPH STEARNS MN TRAINED SPOTTER
WINDS ESTIMATED 55 TO 60 MPH.
0853 PM TSTM WND GST 2 SSE SAUK CENTRE 45.71N 94.93W
07/12/2015 M69.00 MPH STEARNS MN MESONET
AWOS METAR KD39
0900 PM TSTM WND DMG WSW KIMBALL 45.31N 94.30W
07/12/2015 STEARNS MN TRAINED SPOTTER
5 INCH DIAMETER TREE LIMBS DOWN
0900 PM TSTM WND DMG ST JOSEPH 45.57N 94.32W
07/12/2015 STEARNS MN LAW ENFORCEMENT
SEMAPHORE TRAFIC SIGNAL DOWN
0900 PM TSTM WND DMG SAUK CENTRE 45.74N 94.96W
07/12/2015 STEARNS MN LAW ENFORCEMENT
TREES DOWN
0900 PM TSTM WND DMG ALBANY 45.63N 94.57W
07/12/2015 STEARNS MN LAW ENFORCEMENT
TREES DOWN
0910 PM TSTM WND DMG 1 S BRAHAM 45.71N 93.17W
07/12/2015 ISANTI MN LAW ENFORCEMENT
TREE DOWN. TIME ESTIMATED FROM RADAR.
0910 PM TSTM WND GST 3 N MILACA 45.80N 93.65W
07/12/2015 M55.00 MPH MILLE LACS MN TRAINED SPOTTER
0916 PM TSTM WND GST MORA 45.88N 93.29W
07/12/2015 M58.00 MPH KANABEC MN MESONET
AWOS METAR KJMR
0920 PM TSTM WND DMG 1 W CAMBRIDGE 45.56N 93.25W
07/12/2015 ISANTI MN LAW ENFORCEMENT
TREE DOWN. TIME ESTIMATED FROM RADAR.
0930 PM HEAVY RAIN 1 SW LITTLE FALLS 45.97N 94.38W
07/12/2015 M1.69 INCH MORRISON MN COCORAHS
90 MINUTES. PEAK WIND GUST MEASURED 41 MPH.
0945 PM TSTM WND GST HASTY 45.37N 93.97W
07/12/2015 E58.00 MPH WRIGHT MN MESONET
RWIS ROAD SENSOR
0945 PM TSTM WND GST MONTICELLO 45.30N 93.80W
07/12/2015 M50.00 MPH WRIGHT MN AMATEUR RADIO
0955 PM TSTM WND DMG 1 E NORTH BRANCH 45.51N 92.96W
07/12/2015 CHISAGO MN LAW ENFORCEMENT
TREES DOWN
1000 PM TSTM WND DMG LUCK 45.58N 92.47W
07/12/2015 POLK WI LAW ENFORCEMENT
TREES DOWN
1040 PM HAIL DELANO 45.04N 93.79W
07/12/2015 M0.75 INCH WRIGHT MN NWS EMPLOYEE
1040 PM TSTM WND DMG 2 N DASSEL 45.11N 94.31W
07/12/2015 MEEKER MN LAW ENFORCEMENT
TREE DOWN ACROSS ROAD
1040 PM TSTM WND DMG MONTICELLO 45.30N 93.80W
07/12/2015 WRIGHT MN LAW ENFORCEMENT
LARGE TREE DOWN ON POWER LINE RIVERVIEW DR
1048 PM TSTM WND DMG 3 SW HOWARD LAKE 45.02N 94.10W
07/12/2015 WRIGHT MN TRAINED SPOTTER
3 TREES DOWN. CROP DAMAGE CORN BLOWN DOWN CR 30SW.
1058 PM TSTM WND DMG 8 NE DASSEL 45.16N 94.19W
07/12/2015 WRIGHT MN PUBLIC
TREE DOWN.
1110 PM TSTM WND DMG RICE LAKE 45.50N 91.74W
07/12/2015 BARRON WI TRAINED SPOTTER
A COUPLE LARGE 2 FOOT TREES WERE BLOWN DOWN
1110 PM TSTM WND DMG 5 S ALMENA 45.34N 92.02W
07/12/2015 BARRON WI AMATEUR RADIO
COUPLE SMALL TREES PUSHED OVER IN ARLAND WI
1130 PM LIGHTNING ST MICHAEL 45.21N 93.66W
07/12/2015 WRIGHT MN LAW ENFORCEMENT
SEVERE ROOF DAMAGE TO HOME.
1149 PM HAIL BURNSVILLE 44.76N 93.28W
07/12/2015 M0.50 INCH DAKOTA MN PUBLIC
HAIL OCCURRED FOR 9 MINUTES. MINOR DAMAGE TO OUTDOOR
PLANTS.
1157 PM HAIL EAGAN 44.82N 93.16W
07/12/2015 E0.88 INCH DAKOTA MN PUBLIC
1200 AM TSTM WND DMG SHAKOPEE 44.80N 93.53W
07/13/2015 SCOTT MN LAW ENFORCEMENT
TREE DOWN. TIME ESTIMATED FROM RADAR.
1200 AM TSTM WND GST 7 ESE COLFAX 44.96N 91.59W
07/13/2015 M66.00 MPH CHIPPEWA WI TRAINED SPOTTER
SEVERAL TREES DOWN
1210 AM TSTM WND DMG PRIOR LAKE 44.73N 93.43W
07/13/2015 SCOTT MN LAW ENFORCEMENT
TREE DOWN. TIME ESTIMATED FROM RADAR.
0611 AM HEAVY RAIN 3 NW WILLOW RIVER STATE 45.06N 92.73W
07/13/2015 E4.00 INCH ST. CROIX WI TRAINED SPOTTER
0615 AM HEAVY RAIN 5 SW FOLEY 45.61N 93.98W
07/13/2015 M2.67 INCH BENTON MN PUBLIC
0618 AM HEAVY RAIN BRANDON 45.97N 95.60W
07/13/2015 E3.50 INCH DOUGLAS MN PUBLIC
0630 AM HEAVY RAIN MAPLE PLAIN 45.01N 93.66W
07/13/2015 M3.20 INCH HENNEPIN MN TRAINED SPOTTER
0740 AM HEAVY RAIN 1 NNW NORTH ST PAUL 45.03N 93.01W
07/13/2015 M2.79 INCH RAMSEY MN TRAINED SPOTTER
0946 AM HEAVY RAIN LINO LAKES 45.16N 93.08W
07/13/2015 M2.26 INCH ANOKA MN TRAINED SPOTTER
1100 AM HEAVY RAIN ST JOSEPH 45.57N 94.32W
07/13/2015 M2.30 INCH STEARNS MN TRAINED SPOTTER
&&
AJZPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
114 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 5 SW EVANSVILLE 45.96N 95.75W
07/12/2015 M0.75 INCH DOUGLAS MN MESONET
NSSL SHAVE
0623 PM TSTM WND DMG HEWITT 46.32N 95.09W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0623 PM TSTM WND DMG BERTHA 46.27N 95.06W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0645 PM TSTM WND DMG 8 E HEWITT 46.32N 94.92W
07/12/2015 TODD MN EMERGENCY MNGR
BARN DESTROYED SOUTH OF ALDRICH MN
0648 PM TSTM WND DMG CLARISSA 46.13N 94.95W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0654 PM TSTM WND DMG BROWERVILLE 46.09N 94.87W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0709 PM TSTM WND DMG 6 W ALEXANDRIA 45.88N 95.49W
07/12/2015 DOUGLAS MN PUBLIC
PINE TREES UP ROOTED
0709 PM TSTM WND GST 1 SSW BRANDON 45.95N 95.60W
07/12/2015 E80.00 MPH DOUGLAS MN LAW ENFORCEMENT
ESTIMATED
0710 PM TSTM WND DMG 3 SE BRANDON 45.93N 95.55W
07/12/2015 DOUGLAS MN TRAINED SPOTTER
LARGE TREES SPLIT OPEN. OCCURRED SPORADICALLY FROM 3 TO 4
MILES SE OF TOWN ALONG COUNTY ROAD 82. TIME OF EVENT
ESTIMATED.
0710 PM TSTM WND DMG BRANDON 45.97N 95.60W
07/12/2015 DOUGLAS MN TRAINED SPOTTER
LARGE TREES SPLIT OPEN ON NORTH SIDE OF TOWN. TIME
ESTIMATED.
0714 PM TSTM WND DMG 3 WNW GARFIELD 45.96N 95.55W
07/12/2015 DOUGLAS MN PUBLIC
LARGE SHED UNDER CONTRUCTION PARTIALLY DESTROYED. DAMAGE
OCCURRED ON HALVERSON ROAD A FEW BLOCKS SOUTH OF COUNTY
ROAD 82. TIME ESTIMATED.
0715 PM TSTM WND DMG WNW BRANDON 45.97N 95.60W
07/12/2015 DOUGLAS MN TRAINED SPOTTER
2 FOOT DIAMETER TREE DOWN EVENT TIME 1900-1930 CDT
0715 PM TSTM WND DMG 1 S FORADA 45.78N 95.36W
07/12/2015 DOUGLAS MN PUBLIC
PONTOON BOAT THROWN INTO MAPLE LAKE AND FLIPPED OVER.
TIME ESTIMATED.
0723 PM TSTM WND DMG STAPLES 46.36N 94.80W
07/12/2015 TODD MN STORM CHASER
TWO 6 INCH TREES UPROOTED
0724 PM TSTM WND DMG 2 NE GARFIELD 45.96N 95.46W
07/12/2015 DOUGLAS MN LAW ENFORCEMENT
POWER LINES DOWN
0806 PM HAIL 5 SSW EVANSVILLE 45.94N 95.74W
07/12/2015 M0.88 INCH DOUGLAS MN MESONET
NSSL SHAVE
0820 PM TSTM WND GST BOWLUS 45.82N 94.41W
07/12/2015 M81.00 MPH MORRISON MN TRAINED SPOTTER
0828 PM TSTM WND DMG 2 S VILLARD 45.68N 95.27W
07/12/2015 POPE MN PUBLIC
SEVEN TREES FELLED, SOME 18 INCHES IN DIAMETER.
0830 PM TSTM WND DMG VILLARD 45.71N 95.27W
07/12/2015 POPE MN TRAINED SPOTTER
5 TO 6 UPROOTED TREES AND POWER OUTAGES
0833 PM HAIL 2 S VILLARD 45.68N 95.27W
07/12/2015 M0.50 INCH POPE MN TRAINED SPOTTER
0845 PM TSTM WND GST 3 NNW ST CLOUD 45.59N 94.20W
07/12/2015 E58.00 MPH STEARNS MN TRAINED SPOTTER
WINDS ESTIMATED 55 TO 60 MPH.
0853 PM TSTM WND GST 2 SSE SAUK CENTRE 45.71N 94.93W
07/12/2015 M69.00 MPH STEARNS MN MESONET
AWOS METAR KD39
0900 PM TSTM WND DMG ST JOSEPH 45.57N 94.32W
07/12/2015 STEARNS MN LAW ENFORCEMENT
SEMAPHORE TRAFIC SIGNAL DOWN
0900 PM TSTM WND DMG SAUK CENTRE 45.74N 94.96W
07/12/2015 STEARNS MN LAW ENFORCEMENT
TREES DOWN
0900 PM TSTM WND DMG ALBANY 45.63N 94.57W
07/12/2015 STEARNS MN LAW ENFORCEMENT
TREES DOWN
0900 PM TSTM WND DMG WSW KIMBALL 45.31N 94.30W
07/12/2015 STEARNS MN TRAINED SPOTTER
5 INCH DIAMETER TREE LIMBS DOWN
0910 PM TSTM WND DMG 1 S BRAHAM 45.71N 93.17W
07/12/2015 ISANTI MN LAW ENFORCEMENT
TREE DOWN. TIME ESTIMATED FROM RADAR.
0910 PM TSTM WND GST 3 N MILACA 45.80N 93.65W
07/12/2015 M55.00 MPH MILLE LACS MN TRAINED SPOTTER
0916 PM TSTM WND GST MORA 45.88N 93.29W
07/12/2015 M58.00 MPH KANABEC MN MESONET
AWOS METAR KJMR
0920 PM TSTM WND DMG 1 W CAMBRIDGE 45.56N 93.25W
07/12/2015 ISANTI MN LAW ENFORCEMENT
TREE DOWN. TIME ESTIMATED FROM RADAR.
0930 PM HEAVY RAIN 1 SW LITTLE FALLS 45.97N 94.38W
07/12/2015 M1.69 INCH MORRISON MN COCORAHS
90 MINUTES. PEAK WIND GUST MEASURED 41 MPH.
0945 PM TSTM WND GST MONTICELLO 45.30N 93.80W
07/12/2015 M50.00 MPH WRIGHT MN AMATEUR RADIO
0945 PM TSTM WND GST HASTY 45.37N 93.97W
07/12/2015 E58.00 MPH WRIGHT MN MESONET
RWIS ROAD SENSOR
0955 PM TSTM WND DMG 1 E NORTH BRANCH 45.51N 92.96W
07/12/2015 CHISAGO MN LAW ENFORCEMENT
TREES DOWN
1000 PM TSTM WND DMG LUCK 45.58N 92.47W
07/12/2015 POLK WI LAW ENFORCEMENT
TREES DOWN
1040 PM HAIL DELANO 45.04N 93.79W
07/12/2015 M0.75 INCH WRIGHT MN NWS EMPLOYEE
1040 PM TSTM WND DMG MONTICELLO 45.30N 93.80W
07/12/2015 WRIGHT MN LAW ENFORCEMENT
LARGE TREE DOWN ON POWER LINE RIVERVIEW DR
1040 PM TSTM WND DMG 2 N DASSEL 45.11N 94.31W
07/12/2015 MEEKER MN LAW ENFORCEMENT
TREE DOWN ACROSS ROAD
1048 PM TSTM WND DMG 3 SW HOWARD LAKE 45.02N 94.10W
07/12/2015 WRIGHT MN TRAINED SPOTTER
3 TREES DOWN. CROP DAMAGE CORN BLOWN DOWN CR 30SW.
1058 PM TSTM WND DMG 8 NE DASSEL 45.16N 94.19W
07/12/2015 WRIGHT MN PUBLIC
TREE DOWN.
1110 PM TSTM WND DMG RICE LAKE 45.50N 91.74W
07/12/2015 BARRON WI TRAINED SPOTTER
A COUPLE LARGE 2 FOOT TREES WERE BLOWN DOWN
1110 PM TSTM WND DMG 5 S ALMENA 45.34N 92.02W
07/12/2015 BARRON WI AMATEUR RADIO
COUPLE SMALL TREES PUSHED OVER IN ARLAND WI
1130 PM LIGHTNING ST MICHAEL 45.21N 93.66W
07/12/2015 WRIGHT MN LAW ENFORCEMENT
SEVERE ROOF DAMAGE TO HOME.
1149 PM HAIL BURNSVILLE 44.76N 93.28W
07/12/2015 M0.50 INCH DAKOTA MN PUBLIC
HAIL OCCURRED FOR 9 MINUTES. MINOR DAMAGE TO OUTDOOR
PLANTS.
1157 PM HAIL EAGAN 44.82N 93.16W
07/12/2015 E0.88 INCH DAKOTA MN PUBLIC
1200 AM TSTM WND GST 7 ESE COLFAX 44.96N 91.59W
07/13/2015 M66.00 MPH CHIPPEWA WI TRAINED SPOTTER
SEVERAL TREES DOWN
1200 AM TSTM WND DMG SHAKOPEE 44.80N 93.53W
07/13/2015 SCOTT MN LAW ENFORCEMENT
TREE DOWN. TIME ESTIMATED FROM RADAR.
1210 AM TSTM WND DMG PRIOR LAKE 44.73N 93.43W
07/13/2015 SCOTT MN LAW ENFORCEMENT
TREE DOWN. TIME ESTIMATED FROM RADAR.
0611 AM HEAVY RAIN 3 NW WILLOW RIVER STATE 45.06N 92.73W
07/13/2015 E4.00 INCH ST. CROIX WI TRAINED SPOTTER
0615 AM HEAVY RAIN 5 SW FOLEY 45.61N 93.98W
07/13/2015 M2.67 INCH BENTON MN PUBLIC
0618 AM HEAVY RAIN BRANDON 45.97N 95.60W
07/13/2015 E3.50 INCH DOUGLAS MN PUBLIC
0630 AM HEAVY RAIN MAPLE PLAIN 45.01N 93.66W
07/13/2015 M3.20 INCH HENNEPIN MN TRAINED SPOTTER
0740 AM HEAVY RAIN 1 NNW NORTH ST PAUL 45.03N 93.01W
07/13/2015 M2.79 INCH RAMSEY MN TRAINED SPOTTER
0946 AM HEAVY RAIN LINO LAKES 45.16N 93.08W
07/13/2015 M2.26 INCH ANOKA MN TRAINED SPOTTER
1100 AM HEAVY RAIN ST JOSEPH 45.57N 94.32W
07/13/2015 M2.30 INCH STEARNS MN TRAINED SPOTTER
1230 PM TSTM WND DMG STANLEY 44.96N 90.94W
07/13/2015 CHIPPEWA WI TRAINED SPOTTER
A FEW SMALL TREES TOPPLED. PORTION OF TOWN OUT OF POWER
FROM 1230 AM TO 0400 AM.
&&
AJZPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
204 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 5 SW EVANSVILLE 45.96N 95.75W
07/12/2015 M0.75 INCH DOUGLAS MN MESONET
NSSL SHAVE
0623 PM TSTM WND DMG HEWITT 46.32N 95.09W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0623 PM TSTM WND DMG BERTHA 46.27N 95.06W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0645 PM TSTM WND DMG 8 E HEWITT 46.32N 94.92W
07/12/2015 TODD MN EMERGENCY MNGR
BARN DESTROYED SOUTH OF ALDRICH MN
0648 PM TSTM WND DMG CLARISSA 46.13N 94.95W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0654 PM TSTM WND DMG BROWERVILLE 46.09N 94.87W
07/12/2015 TODD MN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0709 PM TSTM WND DMG 6 W ALEXANDRIA 45.88N 95.49W
07/12/2015 DOUGLAS MN PUBLIC
PINE TREES UP ROOTED
0709 PM TSTM WND GST 1 SSW BRANDON 45.95N 95.60W
07/12/2015 E80.00 MPH DOUGLAS MN LAW ENFORCEMENT
ESTIMATED
0710 PM TSTM WND DMG BRANDON 45.97N 95.60W
07/12/2015 DOUGLAS MN TRAINED SPOTTER
LARGE TREES SPLIT OPEN ON NORTH SIDE OF TOWN. TIME
ESTIMATED.
0710 PM TSTM WND DMG 3 SE BRANDON 45.93N 95.55W
07/12/2015 DOUGLAS MN TRAINED SPOTTER
LARGE TREES SPLIT OPEN. OCCURRED SPORADICALLY FROM 3 TO 4
MILES SE OF TOWN ALONG COUNTY ROAD 82. TIME OF EVENT
ESTIMATED.
0714 PM TSTM WND DMG 3 WNW GARFIELD 45.96N 95.55W
07/12/2015 DOUGLAS MN PUBLIC
LARGE SHED UNDER CONTRUCTION PARTIALLY DESTROYED. DAMAGE
OCCURRED ON HALVERSON ROAD A FEW BLOCKS SOUTH OF COUNTY
ROAD 82. TIME ESTIMATED.
0715 PM TSTM WND DMG WNW BRANDON 45.97N 95.60W
07/12/2015 DOUGLAS MN TRAINED SPOTTER
2 FOOT DIAMETER TREE DOWN EVENT TIME 1900-1930 CDT
0715 PM TSTM WND DMG 1 S FORADA 45.78N 95.36W
07/12/2015 DOUGLAS MN PUBLIC
PONTOON BOAT THROWN INTO MAPLE LAKE AND FLIPPED OVER.
TIME ESTIMATED.
0723 PM TSTM WND DMG STAPLES 46.36N 94.80W
07/12/2015 TODD MN STORM CHASER
TWO 6 INCH TREES UPROOTED
0724 PM TSTM WND DMG 2 NE GARFIELD 45.96N 95.46W
07/12/2015 DOUGLAS MN LAW ENFORCEMENT
POWER LINES DOWN
0806 PM HAIL 5 SSW EVANSVILLE 45.94N 95.74W
07/12/2015 M0.88 INCH DOUGLAS MN MESONET
NSSL SHAVE
0820 PM TSTM WND GST BOWLUS 45.82N 94.41W
07/12/2015 M81.00 MPH MORRISON MN TRAINED SPOTTER
0828 PM TSTM WND DMG 2 S VILLARD 45.68N 95.27W
07/12/2015 POPE MN PUBLIC
SEVEN TREES FELLED, SOME 18 INCHES IN DIAMETER.
0830 PM TSTM WND DMG VILLARD 45.71N 95.27W
07/12/2015 POPE MN TRAINED SPOTTER
5 TO 6 UPROOTED TREES AND POWER OUTAGES
0833 PM HAIL 2 S VILLARD 45.68N 95.27W
07/12/2015 M0.50 INCH POPE MN TRAINED SPOTTER
0845 PM TSTM WND GST 3 NNW ST CLOUD 45.59N 94.20W
07/12/2015 E58.00 MPH STEARNS MN TRAINED SPOTTER
WINDS ESTIMATED 55 TO 60 MPH.
0853 PM TSTM WND GST 2 SSE SAUK CENTRE 45.71N 94.93W
07/12/2015 M69.00 MPH STEARNS MN MESONET
AWOS METAR KD39
0900 PM TSTM WND DMG ST JOSEPH 45.57N 94.32W
07/12/2015 STEARNS MN LAW ENFORCEMENT
SEMAPHORE TRAFIC SIGNAL DOWN
0900 PM TSTM WND DMG SAUK CENTRE 45.74N 94.96W
07/12/2015 STEARNS MN LAW ENFORCEMENT
TREES DOWN
0900 PM TSTM WND DMG ALBANY 45.63N 94.57W
07/12/2015 STEARNS MN LAW ENFORCEMENT
TREES DOWN
0900 PM TSTM WND DMG WSW KIMBALL 45.31N 94.30W
07/12/2015 STEARNS MN TRAINED SPOTTER
5 INCH DIAMETER TREE LIMBS DOWN
0910 PM TSTM WND GST 3 N MILACA 45.80N 93.65W
07/12/2015 M55.00 MPH MILLE LACS MN TRAINED SPOTTER
0910 PM TSTM WND DMG 1 S BRAHAM 45.71N 93.17W
07/12/2015 ISANTI MN LAW ENFORCEMENT
TREE DOWN. TIME ESTIMATED FROM RADAR.
0916 PM TSTM WND GST MORA 45.88N 93.29W
07/12/2015 M58.00 MPH KANABEC MN MESONET
AWOS METAR KJMR
0920 PM TSTM WND DMG 1 W CAMBRIDGE 45.56N 93.25W
07/12/2015 ISANTI MN LAW ENFORCEMENT
TREE DOWN. TIME ESTIMATED FROM RADAR.
0930 PM HEAVY RAIN 1 SW LITTLE FALLS 45.97N 94.38W
07/12/2015 M1.69 INCH MORRISON MN COCORAHS
90 MINUTES. PEAK WIND GUST MEASURED 41 MPH.
0945 PM TSTM WND GST HASTY 45.37N 93.97W
07/12/2015 E58.00 MPH WRIGHT MN MESONET
RWIS ROAD SENSOR
0945 PM TSTM WND GST MONTICELLO 45.30N 93.80W
07/12/2015 M50.00 MPH WRIGHT MN AMATEUR RADIO
0955 PM TSTM WND DMG 1 E NORTH BRANCH 45.51N 92.96W
07/12/2015 CHISAGO MN LAW ENFORCEMENT
TREES DOWN
1000 PM TSTM WND DMG LUCK 45.58N 92.47W
07/12/2015 POLK WI LAW ENFORCEMENT
TREES DOWN
1040 PM HAIL DELANO 45.04N 93.79W
07/12/2015 M0.75 INCH WRIGHT MN NWS EMPLOYEE
1040 PM TSTM WND DMG 2 N DASSEL 45.11N 94.31W
07/12/2015 MEEKER MN LAW ENFORCEMENT
TREE DOWN ACROSS ROAD
1040 PM TSTM WND DMG MONTICELLO 45.30N 93.80W
07/12/2015 WRIGHT MN LAW ENFORCEMENT
LARGE TREE DOWN ON POWER LINE RIVERVIEW DR
1048 PM TSTM WND DMG 3 SW HOWARD LAKE 45.02N 94.10W
07/12/2015 WRIGHT MN TRAINED SPOTTER
3 TREES DOWN. CROP DAMAGE CORN BLOWN DOWN CR 30SW.
1058 PM TSTM WND DMG 8 NE DASSEL 45.16N 94.19W
07/12/2015 WRIGHT MN PUBLIC
TREE DOWN.
1110 PM TSTM WND DMG RICE LAKE 45.50N 91.74W
07/12/2015 BARRON WI TRAINED SPOTTER
A COUPLE LARGE 2 FOOT TREES WERE BLOWN DOWN
1110 PM TSTM WND DMG 5 S ALMENA 45.34N 92.02W
07/12/2015 BARRON WI AMATEUR RADIO
COUPLE SMALL TREES PUSHED OVER IN ARLAND WI
1130 PM LIGHTNING ST MICHAEL 45.21N 93.66W
07/12/2015 WRIGHT MN LAW ENFORCEMENT
SEVERE ROOF DAMAGE TO HOME.
1145 PM TSTM WND DMG 25 SW LADYSMITH 45.21N 91.46W
07/12/2015 CHIPPEWA WI LAW ENFORCEMENT
SMALL TREES KNOCKED DOWN NEAR BORDER WITH CHIPPEWA
COUNTY.
1149 PM HAIL BURNSVILLE 44.76N 93.28W
07/12/2015 M0.50 INCH DAKOTA MN PUBLIC
HAIL OCCURRED FOR 9 MINUTES. MINOR DAMAGE TO OUTDOOR
PLANTS.
1157 PM HAIL EAGAN 44.82N 93.16W
07/12/2015 E0.88 INCH DAKOTA MN PUBLIC
1200 AM TSTM WND GST 7 ESE COLFAX 44.96N 91.59W
07/13/2015 M66.00 MPH CHIPPEWA WI TRAINED SPOTTER
SEVERAL TREES DOWN
1200 AM TSTM WND DMG SHAKOPEE 44.80N 93.53W
07/13/2015 SCOTT MN LAW ENFORCEMENT
TREE DOWN. TIME ESTIMATED FROM RADAR.
1210 AM TSTM WND DMG PRIOR LAKE 44.73N 93.43W
07/13/2015 SCOTT MN LAW ENFORCEMENT
TREE DOWN. TIME ESTIMATED FROM RADAR.
0611 AM HEAVY RAIN 3 NW WILLOW RIVER STATE 45.06N 92.73W
07/13/2015 E4.00 INCH ST. CROIX WI TRAINED SPOTTER
0615 AM HEAVY RAIN 5 SW FOLEY 45.61N 93.98W
07/13/2015 M2.67 INCH BENTON MN PUBLIC
0618 AM HEAVY RAIN BRANDON 45.97N 95.60W
07/13/2015 E3.50 INCH DOUGLAS MN PUBLIC
0630 AM HEAVY RAIN MAPLE PLAIN 45.01N 93.66W
07/13/2015 M3.20 INCH HENNEPIN MN TRAINED SPOTTER
0740 AM HEAVY RAIN 1 NNW NORTH ST PAUL 45.03N 93.01W
07/13/2015 M2.79 INCH RAMSEY MN TRAINED SPOTTER
0946 AM HEAVY RAIN LINO LAKES 45.16N 93.08W
07/13/2015 M2.26 INCH ANOKA MN TRAINED SPOTTER
1100 AM HEAVY RAIN ST JOSEPH 45.57N 94.32W
07/13/2015 M2.30 INCH STEARNS MN TRAINED SPOTTER
1230 PM TSTM WND DMG STANLEY 44.96N 90.94W
07/13/2015 CHIPPEWA WI TRAINED SPOTTER
A FEW SMALL TREES TOPPLED. PORTION OF TOWN OUT OF POWER
FROM 1230 AM TO 0400 AM.
1241 PM TSTM WND DMG 2 E FALL CREEK 44.76N 91.23W
07/13/2015 EAU CLAIRE WI LAW ENFORCEMENT
POWER LINES DOWN.
1246 PM TSTM WND DMG 5 NE FALL CREEK 44.81N 91.20W
07/13/2015 EAU CLAIRE WI LAW ENFORCEMENT
POWER LINES DOWN.
0137 PM TSTM WND DMG AUGUSTA 44.68N 91.12W
07/13/2015 EAU CLAIRE WI LAW ENFORCEMENT
POWER LINES DOWN.
0150 PM TSTM WND DMG EAU CLAIRE 44.82N 91.49W
07/13/2015 EAU CLAIRE WI LAW ENFORCEMENT
WIRES DOWN.
&&
AJZPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
225 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG STANLEY 44.96N 90.94W
07/13/2015 CHIPPEWA WI TRAINED SPOTTER
A FEW SMALL TREES TOPPLED. PORTION OF TOWN OUT OF POWER
FROM 1230 AM TO 0400 AM.
1241 AM TSTM WND DMG 2 E FALL CREEK 44.76N 91.23W
07/13/2015 EAU CLAIRE WI LAW ENFORCEMENT
POWER LINES DOWN.
1246 AM TSTM WND DMG 5 NE FALL CREEK 44.81N 91.20W
07/13/2015 EAU CLAIRE WI LAW ENFORCEMENT
POWER LINES DOWN.
0100 AM TSTM WND DMG 2 WNW EAU CLAIRE 44.83N 91.53W
07/13/2015 EAU CLAIRE WI LAW ENFORCEMENT
TREE DOWN
0137 AM TSTM WND DMG AUGUSTA 44.68N 91.12W
07/13/2015 EAU CLAIRE WI LAW ENFORCEMENT
POWER LINES DOWN.
0150 AM TSTM WND DMG EAU CLAIRE 44.82N 91.49W
07/13/2015 EAU CLAIRE WI LAW ENFORCEMENT
WIRES DOWN.
0200 AM TSTM WND DMG 3 S EAU CLAIRE 44.78N 91.49W
07/13/2015 EAU CLAIRE WI LAW ENFORCEMENT
TREE DOWN IN ROAD
&&
CARLYONSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
256 PM CDT MON JUL 13 2015
WIZ014-132030-
POLK-
256 PM CDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN POLK COUNTY...
AT 256 PM CDT...A STRONG THUNDERSTORM WAS NEAR MILLTOWN...OR 33 MILES
EAST OF CAMBRIDGE...MOVING SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FREDERIC...LUCK...BALSAM LAKE...CENTURIA...MILLTOWN...RANGE AND
STRAIGHT LAKE WILDERNESS STATE PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4552 9215 4549 9215 4532 9231 4553 9268
4567 9251
TIME...MOT...LOC 1956Z 303DEG 23KT 4556 9255
JLTThe Minneapolis radar (KMPX), 113 km away, was scanning. The volume nearest the first event began at 20:08 UTC.
3 hail, 1 thunderstorm wind. Local standard time, as filed.
A two foot diameter tree was blown down in Milltown and landed on a house.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2015Every state in 2015This day in weather historyWarnings in Wisconsin, July 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 578577, 578579, 580633, 578578.